$3.99 when purchased online
Target Online store #3991
About this item
Highlights
- Packaging may vary. Same trusted quality
- All day pain relief; compare to Aleve Caplets active ingredient
- Use for pain of arthritis, backache, headache, toothache and more
- With strength to last up to 12 hours in one dose
- Easy to open arthritis cap; package not child resistant
- For adults and children 12 years and over for pain relief, fever relief
Description
Compare to Aleve Caplets active ingredient. Just one dose of Up&Up Naproxen Sodium Tablets 220 mg works for up to 12 hours for temporary relief of minor aches and pains of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold, and temporarily reduces fever. Up&Up Naproxen Sodium Tablets 220 mg active ingredient is a nonsteroidal anti-inflammatory drug (NSAID), which is a pain reliever and fever reducer, in caplets (capsule-shaped tablets). With an easy open cap, this package is for households without young children.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 12 Years and Up
Health Facts: Contains Pain Reliever
Product Warning: Keep out of reach of children, consult a doctor if you are pregnant or nursing, consult a doctor if you have kidney disease
Active Ingredient Strength Value: 220 Milligrams
Product Form: Tablet
Primary Active Ingredient: Naproxen Sodium
Package Quantity: 1
TCIN: 84689890
UPC: 813874020766
Item Number (DPCI): 094-01-8507
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
naproxen sodium (naproxen 200 mg) (nsaid) 220.0mg
Purpose
Pain Reliever/Fever ReducerUses
Uses temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold, temporarily reduces feverDirections
Directions do not take more than directed, the smallest effective dose should be used, drink a full glass of water with each dose adults and children 12 years and older take 1 caplet every 8 to 12 hours while symptoms last, for the first dose you may take 2 caplets within the first hour, do not exceed 2 caplets in any 8- to 12-hour period, do not exceed 3 caplets in a 24-hour period children under 12 years ask a doctorOther information
Other information each caplet contains: sodium 20 mg, store at 20 - 25℃ (68 - 77°F). Avoid high humidity and excessive heat above 40℃ (104°F).Inactive ingredients
fd&c blue #2 aluminum lake, hypromellose 2910, maize starch, microcrystalline cellulose, polyethylene glycol, povidone k-30, sodium starch glycolate, stearic acid, titanium dioxide
Shipping details
Estimated ship dimensions: 2.3 inches length x 2.3 inches width x 3.7 inches height
Estimated ship weight: 0.138 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
$1.99 - $14.29
Lower price on select items
4.8 out of 5 stars with 6226 ratings
$9.19 - $16.73
Select items on clearance
4.8 out of 5 stars with 380 ratings
Related Categories
- Health
- FSA & HSA Shop
- Medicines & Treatments
- Health Brands
- Medicines & Treatments FSA & H...
- Intimate Care Products
4.8 out of 5 stars with 459 reviews
quality: 4.73 out of 5
value: 4.47 out of 5
87% would recommend
16 recommendations
Bottle cap
4 out of 5 stars
Thumbs up graphic, would recommend
Aparajita - 1 month ago, Verified purchaser
The bottle cap is not childproof.
Bring back the larger count bottle
1 out of 5 stars
Thumbs down graphic, would not recommend
donutdream - 3 months ago, Verified purchaser
Why did target stop carrying the larger count pill bottles? So annoying and sad money grab.
Got the job done
5 out of 5 stars
Thumbs up graphic, would recommend
Sunshine5308 - 3 months ago, Verified purchaser
It's an off brand but works very well
Why buy name brand ever?
5 out of 5 stars
Thumbs up graphic, would recommend
BJ Jones - 6 months ago, Verified purchaser
Just as good as the name brand. Fixes my headaches in about 30 minutes
Great alternative
5 out of 5 stars
Thumbs up graphic, would recommend
So pretty - 6 months ago, Verified purchaser
I recently tried up&up Naproxen Sodium Tablets for relief from mild to moderate pain, and I was pleasantly surprised by their effectiveness. These over-the-counter tablets are a great alternative to more expensive brands, offering the same active ingredient—naproxen sodium. The packaging is straightforward and user-friendly, making it easy to understand the dosage instructions. I found that taking one tablet provided significant relief for headaches and minor muscle aches within about 30 minutes. The pain relief lasted several hours, which is a plus for anyone looking for long-lasting results. Overall, I would highly recommend up&up Naproxen Sodium Tablets for anyone seeking an affordable and effective pain relief option. They deliver on their promise and are a solid addition to any medicine cabinet.
No child lock?!
2 out of 5 stars
boymom67 - 10 months ago, Verified purchaser
It works just fine but it doesn’t have a child lock!! Very concerning
Still not child resistant
3 out of 5 stars
Thumbs down graphic, would not recommend
ToddlerParent - 10 months ago
It’s actually a federal offense to use a regular screw cap lid that is not child resistant for Naproxen - will be reporting this. https://www.chpa.org/public-policy-regulatory/regulation/regulation-otc-medicines/child-resistant-packaging
Blue pills, not white
4 out of 5 stars
KNicole - 11 months ago
Works great! But just a warning to all the hopefuls like me…these tablets show white on the package, but they’re still BLUE. Still waiting for them to ditch the blue dye.
Why Pay More?
5 out of 5 stars
Thumbs up graphic, would recommend
Joycat17 - 11 months ago, Verified purchaser
Exactly the same as the name brand. Great quality and price!
Just like Aleve
5 out of 5 stars
Thumbs up graphic, would recommend
Jayhawker - 1 year ago, Verified purchaser
Great product and great price.
Works just as well as the name brand!
5 out of 5 stars
Geedee - 1 year ago, Verified purchaser
I use this when my neck pain is giving me trouble and it works just as well as the name brand. Great value.
Not child resistant.
3 out of 5 stars
J Hamm - 2 years ago
The cap is just a basic threaded screw top. Target, please add a basic child resistant cap.
great Value
5 out of 5 stars
- 2 years ago, Verified purchaser
Great size count. They work really well for my pain. I recommend trying them,
Up and Up Naproxen
5 out of 5 stars
Thumbs up graphic, would recommend
KelleyNich - 2 years ago, Verified purchaser
I prefer naproxen over other pain relievers and Target’s my favorite place to grab it! The cost is great considering the amount and I even love the bottle it comes in!
No appointment needed
5 out of 5 stars
Thumbs up graphic, would recommend
Veekey - 2 years ago, Verified purchaser
This medication works really good, just like the Prescribed medication. I suffer from arthritis, highly recommend to try it out.
Great Value!
5 out of 5 stars
Thumbs up graphic, would recommend
BrickBabe - 2 years ago, Verified purchaser
Works as it should and you can’t beat the price!
Reduces husband caused headaches
5 out of 5 stars
Thumbs up graphic, would recommend
CatMom - 2 years ago, Verified purchaser
Works with one pill or supercharged pain relief with two. Works fast and lasts a long time. Only negative is that it causes a bit of esophagus burning. And doesn’t PREVENT husband caused headaches.
Shrinkflation Causality
5 out of 5 stars
Thumbs up graphic, would recommend
Ca2Co - 2 years ago, Verified purchaser
This product experienced Shrinkflation…the price stayed the same as the last bottle I purchased but the quantity decreased; a side effect of inflation.
As good as the name brand
5 out of 5 stars
Thumbs up graphic, would recommend
SAlbrycht - 3 years ago, Verified purchaser
My husband and I both take it for arthritis/knee replacement (52/55) It works as well as name brands and the price is great. I always keep an extra bottle in the cabinet.
Good generic, product description needs improvement
4 out of 5 stars
E - 3 years ago, Verified purchaser
This product does exactly what I would expect it to, except that it came with an easy open cap. While this is written in small letters on the package and down at the bottom of the product description, such an important (lack of) safety feature should be much more clearly and prominently labeled.